# SDR J6BA20241029

- Difficulty date: October 29, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 42,727 hours, 39,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON RIGHT SIDE PRESSURE FLOOR SILL ASSY APPROX RBL 45.00 AT F449.85, FS461.50, FS513.00 AND FS559.00.    (FILED CLOSED)    REPAIRED RIGHT SIDE PRESSURE FLOOR ASSEMBLY APPROX RBL 45.00 AND FS449.85, FS461.50, FS513.00 AND FS559.00 WITH REFERENCE TO REO 601R-53-41-3264 REV "--" DATED 2024-11-13.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINES WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACK FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  REFERENCE CHILD CAMP FOR PRESSURIZATION LEAK CHECK.
